It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 05-12-2003, 05:27 PM   #1
Newbie
 
Join Date: May 2003
Posts: 4
acrossthecoast HB User
Post cracks under eyes - allergic reaction. Has anyone had this before?

Help!

I got an allergic reaction a few days ago to Clindoxyl Gel (that I use for acne). I hadn't used it in a month and I think it had expired; my face went bananas the next morning! I woke up with deep creases/cracks under my eyes. My face was also very red and itchy. What do I do? I cannot see my dermatologist for a few days, and I can't leave the house because the creases under my eyes are so bad. I took an anti-histamine (sp?) for the allergic reaction and I am putting moisturizing cream under my eyes. The pharamsist said the cracking under the eyes is like hives. In the meantime, what do I do?? How long does this last? Has anyone ever had this before?? I would appreciate any answers. I don't know anyone who has had this problem before. Please help if you can. Thanks

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
All of the sudden I'm allergic to many drugs Halls Allergies 1 07-31-2007 04:18 AM
anyone allergic to honey??? donna70 Allergies 5 07-17-2007 05:08 AM
Allergic to Levaquin, Amoxicillin and possibly Cipro Galaxy_Sug Allergies 6 06-01-2007 08:48 AM
Antihypertensive drugs and allergic reactions flowergirl2day High & Low Blood Pressure 11 05-31-2007 05:21 PM
Dry eyes....Help! ajneedhams Eye & Vision 488 08-24-2006 08:37 PM
New Thread Re: EYES Anxiety Man Eye & Vision 74 07-05-2005 09:03 AM
After severe allergic reaction Jules_13 Allergies 2 09-29-2004 03:28 PM
Swollen eyes, atopic dermatitis The Boxer Allergies 3 02-05-2004 07:59 PM
cracks under eyes - allergic reaction. Has anyone had this before? acrossthecoast Acne 0 05-12-2003 05:24 PM
allergic reaction to drug??? need help!!! Erica General Health 4 09-18-2002 10:54 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!